Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ON THE CLASSIFICATION OF SOLUTIONS TO THE ZERO-SURFACE-TENSION MODEL FOR HELE-SHAW FREE-BOUNDARY FLOWS
Autore:
HOHLOV YE; HOWISON SD;
Indirizzi:
VA STEKLOV MATH INST MOSCOW RUSSIA MATH INST OXFORD OXON ENGLAND
Titolo Testata:
Quarterly of applied mathematics
fascicolo: 4, volume: 51, anno: 1993,
pagine: 777 - 789
SICI:
0033-569X(1993)51:4<777:OTCOST>2.0.ZU;2-5
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
18
Recensione:
Indirizzi per estratti:
Citazione:
Y.E. Hohlov e S.D. Howison, "ON THE CLASSIFICATION OF SOLUTIONS TO THE ZERO-SURFACE-TENSION MODEL FOR HELE-SHAW FREE-BOUNDARY FLOWS", Quarterly of applied mathematics, 51(4), 1993, pp. 777-789

Abstract

We discuss the classification of solutions to the zero-surface-tension model for Hele-Shaw flows in bounded and unbounded regions with suction and injection. We use results from the theory of univalent functions to derive estimates for certain geometric properties of the fluid region in the injection case.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/11/20 alle ore 18:43:34